# SDR AU000028

- Difficulty date: January 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: 9752115206
- Condition: Faulty
- Location: Engine
- Component: Engine Bmep Torq, Pwa, PT6A67B
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE TORQUE TRANSDUCER FAULTY.
